How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: OB GYN
Satisfied Customers: 3823
Experience:  Specialist advice in Gynecology,Menstrual problems,STDs, Pregnancy .
6740150
Type Your OB GYN Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I have a stupid question. But I'm just so nervous haha. Ok

Customer Question

Hi! I have a stupid question. But I'm just so nervous haha.
Ok so! I get my period every 30 days. And my last period was December 11. I had sex on the 19 and took plan B after. Then I had
Sex on the 23 (protected) and that was fine. On the 28 (yesterday) i was supposed to be ovulating!!!!! And I experienced cramping and had some
Light brown, pink cervical mucous discharge, spotting i assume and cramping. Am I pregnant?
Submitted: 11 months ago.
Category: OB GYN
Expert:  Dr Josh replied 11 months ago.

Hello,

How long after having sex on December 11 you took plan b pill?

Has you partner used condom while having sex on December 23 ?

Do you have regular periods in past?

Are you taking any medications?

Thanks

Customer: replied 11 months ago.
My period starting on December 11.I had sex on December 19.I took plan B - December 20.Had sex again (protected) on December 23-24Supposed to ovulate on December 28 and i experienced brown pink discharge and cramps.On no medicafions
Customer: replied 11 months ago.
always regular periods. Never had spotting while
Ovulating though
Expert:  Dr Josh replied 11 months ago.

Dear,

I can understand your concern.

Well, according to studies ,if you take plan b pill within 72 hours after you've had unprotected sex, then it can reduce the risk of pregnancy by up to 89%. So, chances of pregnancy with correct use of plan b pill, are very very slim. You had unprotected sex on December 19 and have taken plan b pill on December 20, it was the correct time. You would not get pregnancy, from this incident.

Regarding sex on 23-24 December, as it was protected, so again chances of getting pregnancy from this incident is very very slim ,unless condom break off.

To be honest, i would not be worried for pregnancy.

Having light brown spotting and cramps could be due to side effect of plan b pill. It would become normal by next cycle. Yes, it is common with women to have imbalance of hormones due to plan b pill, and thereby bleeding time, may get changed. Don't worry, you are not pregnant.

I am sure, your cycle would turn back to normal by next month and you would get same regular periods.

Please don't worry, you are not pregnant, and your cycle would come back to normal by next month.

I hope this helps.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions. Thank you for your business

Customer: replied 11 months ago.
Ok ! Thank you. So even if I was supposed to be ovulating and experienced these symptoms- I am fine correct?! Like I'm a nursing student and believe I am fine but just really like the reassurance.
Expert:  Dr Josh replied 11 months ago.

Dear,

Yes, i am sure you are perfectly ok and just getting side effects of plan b pill. It is not related with pregnancy or any other serious issue. This would come back to normal, by next cycle.

I hope this helps.

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions. Thank you for your business